# SDR CA150917003

- Difficulty date: September 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,278 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 552012186
- Condition: Dislodged
- Location: Elevator
- Part time: 2,057 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION ON RUDDER HINGES NOTICED A TEFLON PIN OF SORTS LAYING AGAINST AFT PART OF HINGE.  IT WAS THE ELEVATOR NOSE DOWN STOP HAD FALLEN OR DISLODGED FROM HOLE IN LEVER ASSY.  REMOVED PIN FROM HINGE AREA, REINSTALLED ON LEVER ASSY AND INSTALLED WITH ADHESIVE.
